# SDR 97ZZZX5146

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727TA
- Make and model: Braero HS125700A
- Aircraft serial: NA0202
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON GROUND AT GON, WITH ELECTRIC POWER ON IN AIRCRAFT.  BURNING SMELL EMITTED FROM LAVATORY.  ELECTRIC POWER REMOVED FROM AIRCRAFT.  IDENTIFIED CAUSE OF BURNING SMELL TO BE VENTURI OPERATED FAN.  AIRCRAFT OPERATED IAW MEL PROCEDURES.  FAN AND VENTURI TUBE PN 132322-2-1, SN 84-1449.  TSN:  6,696.9 HOURS.  FAN MOTOR PN 207640-10 BURNED AND MELTED.  INSTALLED OVERHAULED FAN AND VENTURI TUBE.  PERFORMED OPERATIONAL CHECK, GOOD.  AIRCRAFT RETURNED TO SERVICE 11-6-97.
